# SDR SWIA95619

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2685L
- Make and model: Swrngn SA227AC
- Aircraft serial: AC648
- Engine: Garrtt TPE33111U
- System (JASC): 2720 · Rudder Control System
- Part: Cables
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON ROTATION, A/C REQUIRES EXCESSIVE RT RUDDER AND WITH RUDDERS NEUTRAL, RUDDER IS DEFLECTED.  FOUND RUDDER CABLE TENSIONS LOW AND TRAVEL INCORRECT.  SET CABLES TO CORRECT TENSION AND ALSO SET RUDDER TO CORRECT TRAVEL.  OP CK GOOD.
